MathSciNet Relay Station
MathSciNet bibliographic data
MR1417369 34K20 (34D20)
Luo, Jiao Wan; Liu, Kai Yu Global attractivity of a generalized Nicholson blowfly model. (Chinese) Hunan Daxue Xuebao 23 (1996), no. 4, 13–17.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement